# SDR UALA2010040901195

- Difficulty date: April 9, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 68,540 hours, 19,947 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: S212N10225
- Part serial: 159
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG BLEED OFF.  CONFIRM OFF LIGHT ILLUMINATES IN OFF POSITION.  ACP'D PNEUMATIC HEALTH CHECK ON THE FOLLOWING COMPONENTS ON NR 1 ENG.  (HPC- HPSOV), (PRC-PRSOV), FAMV.  ALL COMPONENTS PASSED, TEST EXCEPT FAMV WHICH FAILED REFERENCE PRESS.  REPLACED FAN AIR MODULATING VLV.
